MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿; COUNTER, DIFFERENTIAL CELL
Catalog Number 657338
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that error messages were bypassed and testing was still able to continue during use with the bd facscanto¿.The following information was provided by the initial reporter: we have an error window popping up on our diva software after the end of certain panels but not all runs (leukemia panels, rituximab panels, etc.) also, our software seems to be running slow and has trouble accessing export folder files when doing the carousel setup.Steps taken with customer/troubleshooting: spoke with customer and they are having issues running some of their panels.Some panels work some do not.Suspect the panels are corrupt.Customer would like the fse to look at it additional information: 1.Are you running patient samples for diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes 2.Was there an error message? (if yes, go to question #3.If no, no further questions required.): yes.3.Did the customer bypass the error message? (if yes, go to question #4.If no, no further questions required.): yes.
 
Additional Manufacturer Narrative
D.4.Medical device expiration date: na.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6 investigation summary: based on the investigation results, the reported issue of an error window popping up on diva software after the end of certain panels but not all runs was confirmed.Investigation results that were performed on the indicated failure mode were the following: the investigation was performed based on the review of complaint trend, risk analysis, and review of customer provided information.
 
Event or Problem Description
It was reported that error messages were bypassed and testing was still able to continue during use with the bd facscanto¿.The following information was provided by the initial reporter: we have an error window popping up on our diva software after the end of certain panels but not all runs (leukemia panels, rituximab panels, etc.) also, our software seems to be running slow and has trouble accessing export folder files when doing the carousel setup.Steps taken with customer/troubleshooting: spoke with customer and they are having issues running some of their panels.Some panels work some do not.Suspect the panels are corrupt.Customer would like the fse to look at it additional information: 1.Are you running patient samples for diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes.2.Was there an error message? (if yes, go to question #3.If no, no further questions required.): yes.3.Did the customer bypass the error message? (if yes, go to question #4.If no, no further questions required.): yes.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: d.4.Medical device serial #: (b)(6).D.4.Unique identifier (udi) #: (b)(4).H.6 imdrf annex b: b21.H.6 imdrf annex c: c21.H.6 imdrf annex d: d16.G.1.Reporting office: (b)(4).G.1.Reporting office contact: (b)(4) - mdr.G.1.Manufacturing site contact: (b)(4) - mdr.
 
Event or Problem Description
It was reported that error messages were bypassed and testing was still able to continue during use with the bd facscanto¿.The following information was provided by the initial reporter: we have an error window popping up on our diva software after the end of certain panels but not all runs (leukemia panels, rituximab panels, etc.) also, our software seems to be running slow and has trouble accessing export folder files when doing the carousel setup.Steps taken with customer/troubleshooting: spoke with customer and they are having issues running some of their panels.Some panels work some do not.Suspect the panels are corrupt.Customer would like the fse to look at it.Additional information: 1.Are you running patient samples for diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes.2.Was there an error message? (if yes, go to question #3.If no, no further questions required.): yes.3.Did the customer bypass the error message? (if yes, go to question #4.If no, no further questions required.): yes.

Brand Name
BD FACSCANTO¿
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key17916628
Report Number2916837-2023-00196
Device Sequence Number6653205
Product Code OYE
UDI-Device Identifier00382906573384
UDI-Public(01)00382906573384(11)151009(21)V657338000214
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number657338
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/15/2023
08/30/2024
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date08/27/2024
09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown